# SDR SWAA2020051235226

- Difficulty date: March 31, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 59,009 hours, 36,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE CLIP IS CRACKED BS 500C LBL 21 WL 158 FWD SIDE OF FRAME / REMOVED CRACKED CLIP; LOCATED DRILLED & INSTALLED NEW CLIP PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 & DWG 143A7505
